A Controller Design for a Class of Nonlinear Systems Using the Lyapunov-Bellman Approach

[+] Author and Article Information
R. T. Yanushevsky

University of Maryland, Baltimore, MD 21228

J. Dyn. Sys., Meas., Control 114(3), 390-393 (Sep 01, 1992) (4 pages) doi:10.1115/1.2897359 History: Received March 28, 1991; Revised December 01, 1991; Online March 17, 2008


The method of synthesis for a wide class of nonlinear systems affine in control is considered. The proposed approach is based on the solution of a special optimal control problem. The integrand of the optimized functional is chosen in such a way that the Bellman equation has a desired solution. The nonlinear system design is reduced to the examination of the integrand of the optimized functional. To extend the domain of asymptotic stability of the nonlinear system, a sequence of the Lyapunov functions is used. The whole system becomes a system with variable structure.

Copyright © 1992 by The American Society of Mechanical Engineers
Your Session has timed out. Please sign back in to continue.





Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In